MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK GDC-10 360 SOFT 3MM X 6CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK GDC-10 360 SOFT 3MM X 6CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M003347306SR0
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed that the main coil had prematurely detached from the coil delivery wire.The main coil was noted to be kinked and stretched as well.Functional testing could not be performed due to the damaged condition of the returned coil.Based on the information currently available,it is likely that the main coil was damaged during use thus limiting the performance of the coil during the clinical procedure.Therefore, an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device noted that the main coil had prematurely detached from the coil delivery wire.No consequences to the patient were reported.

Brand Name
GDC-10 360 SOFT 3MM X 6CM SR
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7383949
Report Number3008881809-2018-00141
Device Sequence Number172842
Product Code HCG
UDI-Device Identifier04546540689801
UDI-Public(01)04546540689801(17)180930(10)18613621
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K042539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberM003347306SR0
Device Catalogue NumberM003347306SR0
Device Lot Number18613621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR